# SDR UIEA2011072600450

- Difficulty date: July 26, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LT BS 360 BETWEEN STR 23L AND STR 26L FRAME CRACKED 10 LOCATIONS.   FRAME REPAIRED IAW HXRS, NR 53-12-37160, REV B.
